# SDR DHLA200700081

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Aircraft time: 42,180 hours, 24,160 cycles
- System (JASC): 3242 · Brake
- Part: Autobrake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROLL OUT WITH AUTOBRAKES ENGAGE (MIN) AFTER PRESSING BRAKES AUTO BRAKES CONTINUED TO BRAKE THE AIRCRAFT EVEN WITH THE AUTO BRAKE OFF LIGHT ILLUMINATED AND NO PRESSURE ON BRAKE PEDALS.  PERFORMED OPERATIONAL CK OF AUTOBRAKE AND LIFT DUMPING CKS NORMAL IAW M/M 32-45-54.
